International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 861720 |

Lü Zhongxue, "On further strengthened Hardy-Hilbert's inequality", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 861720, 5 pages, 2004.

On further strengthened Hardy-Hilbert's inequality

Received07 May 2002


We obtain an inequality for the weight coefficient ω(q,n) (q>1, 1/q+1/q=1, n) in the form ω(q,n)=:m=1(1/(m+n))(n/m)1/q<π/sin(π/p)1/(2n1/p+(2/a)n1/q) where 0<a<147/45, as n3; 0<a<(1C)/(2C1), as n=1,2, and C is an Euler constant. We show a generalization and improvement of Hilbert's inequalities. The results of the paper by Yang and Debnath are improved.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.